# SDR UPS404880

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Failed
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND FORWARD EMERGENCY LIGHT OVER THE MAIN ENTRANCE WILL NOT TEST.  MAINTENANCE REMOVED AND REPLACED FUSE IN AFT BATTERY PACK AND REPAIRED WIRE TO FRONT DOOR EMERGENCY LIGHT.  OPS CK NORMAL, WORK PERFORMED IAW MM 33-51-00.
